# SDR SWAA2025071490326

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 37,732 hours, 18,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT ENTRY DOOR OVER DOOR EXIT SIGN LIGHT INOPERATIVE.  TROUBLESHOOT PER WDM 33-51-12 AND AMM 33-51-06.  REPLACED FUSE NO HELP. FUSE BACK TO NORMAL REPLACED BATTERY NO HELP BATTERY BACK TO NORMAL. FOUND D40040P CONNECTOR WAS DISCONNECTED.   CONNECTED THE CONNECTOR AND EMERGENCY LIGHT OPS CHECK GOOD.
